Volume 15, Number 1
Previous Issue Next Issue

B. Guo & X. M. Xiang

J. Comp. Math., 15 (1997), pp. 1-13.

Preview Full PDF 855 4480 Abstract

M. Wang

J. Comp. Math., 15 (1997), pp. 14-22.

Preview Full PDF 827 4399 Abstract

B. X. Wang & K. Shi

J. Comp. Math., 15 (1997), pp. 23-35.

Preview Full PDF 833 4416 Abstract

Q. Ni

J. Comp. Math., 15 (1997), pp. 36-54.

Preview Full PDF 811 4462 Abstract

C. L. Bajaj & G. L. Xu

J. Comp. Math., 15 (1997), pp. 55-71.

Preview Full PDF 904 4431 Abstract

N. Zhao & H. M. Wu

J. Comp. Math., 15 (1997), pp. 72-80.

Preview Full PDF 801 4445 Abstract

X. G. Lu

J. Comp. Math., 15 (1997), pp. 81-96.

Preview Full PDF 887 4430 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard